Discussions By Condition: Mouth conditions

Stomatitis

Posted In: Mouth conditions 1 Replies
  • Posted By: PS Proffitt
  • July 26, 2011
  • 11:58 AM

Started back in '07, was on different meds for bi-polar and the Dr added "Abilify", side effect first was constant jerking/trmors of my right leg, sought out many Dr's and even neurologists...no luck, no diag., then saw commercial about "Abilify" and its side effects, so quit the drug...meantime I had a tooth pulled, and after the numbness wore off my mouth was constantly moving...grinding and breaking teeth, have lost weight because my mouth is too sore to eat most of the time, gums by evening swollen and sore, its hard to explain, but when I try to make it stop it just won't ! Last Dr I sought out for help diagnosed it as "Stomatitis", but all the things I read about this talks about 'ulcers' or sores in the mouth, I have none of that. I brush my teeth and rinse constantly for relief and have to take a low dose nerve pill to just be able to deal most days...last Dr wants me to see an Oral Surgeon, thats a long long ride for me and don't know if its even worth it, cause every Dr I see acts like I'm the only person in the world with this problem. It does mention that some drugs can cause this but can't find out what drugs and how to find a Dr to find a drug to get it to stop !:confused::mad::confused: Please someone HELP !

Reply Flag this Discussion

1 Replies:

  • See an ear, nose, and throat doctor and mention stomatitis. Mine prescribed a compound mouthwash.
    Anonymous 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.